Coincidence Point Theorems for Four Self Mapping in D-Metric Spaces
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Downloads: 109 | Monthly Hits: ⮙7

Research Paper | Mathematics | India | Volume 5 Issue 12, December 2016

Coincidence Point Theorems for Four Self Mapping in D-Metric Spaces

Dharamvir Singh Vashisth, Manoj Kumar Tiwari, Raghu Nandan Patel

In this paper we used the concept of compatible mappings of type (P) in D-metric space. Our result generalize the result of Parsai V. and Singh B., Fisher and Pathak.

Keywords: Common fixed point, D Metric space, compatible maps, compatible maps of type P

Edition: Volume 5 Issue 12, December 2016

Pages: 2057 - 2060

Share this Article

How to Cite this Article?

Dharamvir Singh Vashisth, Manoj Kumar Tiwari, Raghu Nandan Patel, "Coincidence Point Theorems for Four Self Mapping in D-Metric Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20163922, Volume 5 Issue 12, December 2016, 2057 - 2060

Enter Your Registered Email Address





Similar Articles with Keyword 'Common fixed point'

Downloads: 104 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Downloads: 105 | Monthly Hits: ⮙9

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed, Manar Falih Dheyab

Share this Article

Downloads: 106 | Weekly Hits: ⮙3 | Monthly Hits: ⮙12

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1104 - 1107

Common Fixed Point Theorem for Eight Mappings in Menger Space Using Rational Inequality Without Continuity

Naval Singh, Dilip Kumar Gupta

Share this Article

Downloads: 109 | Monthly Hits: ⮙7

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 2057 - 2060

Coincidence Point Theorems for Four Self Mapping in D-Metric Spaces

Dharamvir Singh Vashisth, Manoj Kumar Tiwari, Raghu Nandan Patel

Share this Article

Downloads: 110 | Weekly Hits: ⮙2 | Monthly Hits: ⮙6

Research Paper, Mathematics, Iraq, Volume 6 Issue 9, September 2017

Pages: 654 - 656

Common Fixed Point in Cone Banach Space

Buthainah A.A. Ahmed, Essraa A. Hasan

Share this Article

Similar Articles with Keyword 'D Metric space'

Downloads: 109 | Monthly Hits: ⮙7

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 2057 - 2060

Coincidence Point Theorems for Four Self Mapping in D-Metric Spaces

Dharamvir Singh Vashisth, Manoj Kumar Tiwari, Raghu Nandan Patel

Share this Article

Downloads: 111 | Weekly Hits: ⮙4

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1131 - 1134

Common Fixed Point Theorems for Contractive Type Mappings in Complex Valued Metric Spaces

T. Senthil Kumar, R. Jahir Hussain

Share this Article

Downloads: 113 | Weekly Hits: ⮙3

Research Paper, Mathematics, Afghanistan, Volume 9 Issue 1, January 2020

Pages: 1144 - 1147

Ciric Quasi-Contraction Fixed Point Mappings in Generalized Metric Spaces

Mohammad Jawid Mohammadi

Share this Article

Downloads: 123 | Weekly Hits: ⮙2 | Monthly Hits: ⮙12

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 480 - 483

Coincidence and Common Fixed Point Theorems in D-Metric Spaces

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Downloads: 127 | Monthly Hits: ⮙8

Research Paper, Mathematics, India, Volume 9 Issue 1, January 2020

Pages: 1156 - 1158

Coincidence Point Theorems in D-Metric Spaces

Manoj Kumar Tiwari

Share this Article

Similar Articles with Keyword 'compatible maps'

Downloads: 104 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Downloads: 109 | Monthly Hits: ⮙7

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 2057 - 2060

Coincidence Point Theorems for Four Self Mapping in D-Metric Spaces

Dharamvir Singh Vashisth, Manoj Kumar Tiwari, Raghu Nandan Patel

Share this Article

Downloads: 123 | Weekly Hits: ⮙2 | Monthly Hits: ⮙12

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 480 - 483

Coincidence and Common Fixed Point Theorems in D-Metric Spaces

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Downloads: 127 | Monthly Hits: ⮙8

Research Paper, Mathematics, India, Volume 9 Issue 1, January 2020

Pages: 1156 - 1158

Coincidence Point Theorems in D-Metric Spaces

Manoj Kumar Tiwari

Share this Article

Downloads: 133 | Weekly Hits: ⮙4

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 165 - 168

Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Space Satisfying Integral Type Inequality

Preeti Malviya, Vandna Gupta, V.H. Badshah

Share this Article



Top